Information Journal Paper
APA:
CopyMORADI, S., BABARAHIM, S., & GHORBANI, M.. (2011). TWO TYPES OF GEOMETRIC-ARITHMETIC INDEX OF V-PHENYLENIC NANOTUBE. IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY, 2(2), 109-117. SID. https://sid.ir/paper/205604/en
Vancouver:
CopyMORADI S., BABARAHIM S., GHORBANI M.. TWO TYPES OF GEOMETRIC-ARITHMETIC INDEX OF V-PHENYLENIC NANOTUBE. IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY[Internet]. 2011;2(2):109-117. Available from: https://sid.ir/paper/205604/en
IEEE:
CopyS. MORADI, S. BABARAHIM, and M. GHORBANI, “TWO TYPES OF GEOMETRIC-ARITHMETIC INDEX OF V-PHENYLENIC NANOTUBE,” IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY, vol. 2, no. 2, pp. 109–117, 2011, [Online]. Available: https://sid.ir/paper/205604/en